# SDR AT9900684

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Ws 485-414
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LEFT WING UPPER TRAILING EDGE PANEL XRS485-XRS414 WAS DELAMINATED.  REPAIRED LEFT WING UPPER TRAILING EDGE PANEL WITH BONDED PANEL AT XRS485-XRS414 IAW DC9 SRM 51-10-3, 51-30-4, 57-04-1, 57-01 FIGURE 1 AND EO 99-1236 REV IR DATED 990907.
